# SDR CALA2025082608138

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 49,364 hours, 6,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK R ADVISORY PACK IS FAILED OR MANUALLY SHUT DOWN. FIM TASK REF : 21-50-F2-E0A-421A-A CMC MSG#  2165174 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE NARRATIVE:  RIGHT PACK CONTROL UNIT CHANNEL 1 R/H PACK BAY OPENED, FOUND MISSING CLAMP AND DUCT JOINT OPEN, BLOWING HOT AIR. SEE PICTURES OUTLET SPOOL DUCT COUPLING FOUND DETACHED, PART OF THE COMPRESSOR OUTLET DUCT FOR R1 & R2 DOWNSTREAM TO OZONE CONVERTER. NEW PACKING ATTACHED TO DUCTING, SLEEVE AND COUPLING ATTACHED I.A.W AMM 21-51-08. R PACK OPERATION CHECK CARRIED OUT AND LEAK CHECKED STATIFACTORY. CABIN AIR CONDITIONING/TEMP CONTROL SYSTEM TEST AIR ON CARRIED OUT PASSED I.A.W FIM DMC-B787-A-21-50-F1-90A-421A-A. AIRCRAFT RETURNED TO NORMAL.
